Follow
Allen J. Stewart
Allen J. Stewart
Instructor of Mathematics, Seattle University
Verified email at seattleu.edu
Title
Cited by
Cited by
Year
Phylogenetic trees
H Banos, N Bushek, R Davidson, E Gross, PE Harris, R Krone, C Long, ...
Journal of Software for Algebra and Geometry 11 (1), 1-7, 2022
112022
Dimensions of group-based phylogenetic mixtures
H Baņos, N Bushek, R Davidson, E Gross, PE Harris, R Krone, C Long, ...
Bulletin of mathematical biology 81, 316-336, 2019
82019
Motivic integral of K3 surfaces over a non-archimedean field
AJ Stewart, V Vologodsky
Advances in Mathematics 228 (5), 2688-2730, 2011
82011
On the center of the ring of differential operators on a smooth variety over ℤ/pnℤ
A Stewart, V Vologodsky
Compositio Mathematica 149 (1), 63-80, 2013
72013
The system can't perform the operation now. Try again later.
Articles 1–4